# SDR ASOA201100658

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 17,444 hours, 16,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER TO PREVIOUS DMIL NR 628548-2 CEILING  LEVEL EMERGENCY FLOOD LIGHT AT ROW 2 IS OUT.  R & R ROW NR 2 CEILING LEVEL EMERGENCY FLOOD LIGHT BULB IAW AMM 33-51-16. OPS CHECK GOOD DMIL NR 628548-2 CLEARED AND PLACARD REMOVED.  (CLOSED)
